Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 4

Non–uniqueness of admissible weak solutions to the compressible Euler equations with smooth initial data
Elisabetta Chiodaroli, Ondřej Kreml, Václav Mácha and Sebastian Schwarzacher.
Trans. Amer. Math. Soc. 374 (2021), 2269-2295
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223016
Shintani theta lifts of harmonic Maass forms
Claudia Alfes-Neumann and Markus Schwagenscheidt.
Trans. Amer. Math. Soc. 374 (2021), 2297-2339
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223017
Integral inequalities for holomorphic maps and applications
Yashan Zhang.
Trans. Amer. Math. Soc. 374 (2021), 2341-2358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223018
Ancient solution of mean curvature flow in space forms
Li Lei, Hongwei Xu and Entao Zhao.
Trans. Amer. Math. Soc. 374 (2021), 2359-2381
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223019
Lévy processes with respect to the Whittaker convolution
Rúben Sousa, Manuel Guerra and Semyon Yakubovich.
Trans. Amer. Math. Soc. 374 (2021), 2383-2419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223020
Spectra of Cayley graphs of the lamplighter group and random Schrödinger operators
Rostislav Grigorchuk and Brian Simanek.
Trans. Amer. Math. Soc. 374 (2021), 2421-2445
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223021
Compact traveling waves for anisotropic curvature flows with driving force
H. Monobe and H. Ninomiya.
Trans. Amer. Math. Soc. 374 (2021), 2447-2477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223022
Coarse geometry and Callias quantisation
Hao Guo, Peter Hochs and Varghese Mathai.
Trans. Amer. Math. Soc. 374 (2021), 2479-2520
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223023
Berezin regularity of domains in $\mathbb {C}^n$ and the essential norms of Toeplitz operators
Željko Čučković and Sönmez Şahutoğlu.
Trans. Amer. Math. Soc. 374 (2021), 2521-2540
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223024
A lower bound for the double slice genus
Wenzhao Chen.
Trans. Amer. Math. Soc. 374 (2021), 2541-2558
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223025
Langlands-Shahidi $L$-functions for $GSpin$ groups and the generic Arthur packet conjecture
Yeansu Kim.
Trans. Amer. Math. Soc. 374 (2021), 2559-2580
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223026
Sets of points which project to complete intersections, and unexpected cones
Luca Chiantini and Juan Migliore.
Trans. Amer. Math. Soc. 374 (2021), 2581-2607
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223027
Ordered set partitions, Garsia-Procesi modules, and rank varieties
Sean T. Griffin.
Trans. Amer. Math. Soc. 374 (2021), 2609-2660
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223028
Vector bundles induced from jet schemes
Bailin Song.
Trans. Amer. Math. Soc. 374 (2021), 2661-2685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223029
Statistical limit laws for hyperbolic groups
Stephen Cantrell.
Trans. Amer. Math. Soc. 374 (2021), 2687-2732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223030
Abelian oil and water dynamics does not have an absorbing-state phase transition
Elisabetta Candellero, Alexandre Stauffer and Lorenzo Taggi.
Trans. Amer. Math. Soc. 374 (2021), 2733-2752
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223031
Puzzles and the Fatou–Shishikura injection for rational Newton maps
Kostiantyn Drach, Russell Lodge, Dierk Schleicher and Maik Sowinski.
Trans. Amer. Math. Soc. 374 (2021), 2753-2784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223032
A new deformation family of Schwarz’ D surface
Hao Chen and Matthias Weber.
Trans. Amer. Math. Soc. 374 (2021), 2785-2803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223033
Elliptic equations with VMO a, b$\,\in L_{d}$, and c$\,\in L_{d/2}$
N. V. Krylov.
Trans. Amer. Math. Soc. 374 (2021), 2805-2822
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223034
Mixed modular symbols and the generalized cuspidal $1$-motive
Emmanuel Lecouturier.
Trans. Amer. Math. Soc. 374 (2021), 2823-2872
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223035
Perelman’s entropies for manifolds with conical singularities
Klaus Kröncke and Boris Vertman.
Trans. Amer. Math. Soc. 374 (2021), 2873-2908
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223036
The construction of Green currents and singular theta lifts for unitary groups
Jens Funke and Eric Hofmann.
Trans. Amer. Math. Soc. 374 (2021), 2909-2947
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223037
Accessibility of derived-from-Anosov systems
Andy Hammerlindl and Yi Shi.
Trans. Amer. Math. Soc. 374 (2021), 2949-2966
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223038
Hermite reduction and a Waring’s problem for integral quadratic forms over number fields
Wai Kiu Chan and María Inés Icaza.
Trans. Amer. Math. Soc. 374 (2021), 2967-2985
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223039
Chern-Simons invariant and Deligne-Riemann-Roch isomorphism
Takashi Ichikawa.
Trans. Amer. Math. Soc. 374 (2021), 2987-3005
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223040
Functions with isotropic sections
Ioannis Purnaras and Christos Saroglou.
Trans. Amer. Math. Soc. 374 (2021), 3007-3024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4223041